S

苏加宝

  • 职称(Positional titles):

  • 教授

  • 所在部门(Department):

  • 分析教研室

  • 研究方向(Research direction):

  • 基础数学—变分法

  • 办公室(Office):

  • 教二楼 622

  • E-mail :

  • sujb AT cnu.edu.cn

  • 个人主页(Personal home page):

个人简介 论文出版物 教学经历 科研项目及会议

苏加宝,陕西横山人。中国科学院理学博士,首都师范大学教授、博士研究生导师。1982年毕业于陕西师范大学榆林专修科;1987年获陕西师范大学函授本科学历;1994年获河北师范大学理学硕士学位;1997年获中国科学院数学研究所理学博士学位,同年到首都师范大学工作;2002年破格晋升教授;2003年获博导资格;2005年入选北京市中青年骨干教师;2008年获首都师范大学十佳教师称号;2010年入选北京市属高等学校创新团队负责人;2011年参加教育部《几何分析》创新团队。四次主持国家自然科学基金面上项目、一次参加国家自然科学基金重点项目;主持人事部留学择优重点基金、教育部高校博士点基金和留学基金;连续三次主持北京市自然科学基金,2010年获北京市自然科学基金委员会优秀项目负责人;连续三次主持北京市教委--北京市自然科学基金联合资助重点基金。先后到欧洲、美国、香港等地的大学和科研机构进行学术访问。2005年9月至2006年9月,受国家留学基金委资助,到美国犹他州立大学访问。在包括ADE、Adv.Math、CVPDE、CCM、JAM、JDE、JFA、JAM、JMAA、NA、NoDEA、RM、TMNA、ZAMP等在内的三十多种国内外学术杂志上发表论文90多篇,研究工作被国内外750多名数学物理工作者发表在150多种数学与物理期刊的论文、20本学术专著和预印本引用1300多次,其中SCI期刊引用1000多次。与包括李树杰、刘嘉荃、P.Rabinowitz、王志强、M.Willem等国际著名数学家在内的三十位国内外同行有实质性学术合作。

94. Jiabao Su, Cong Wang, The existence of ground state solutions for critical Henon equations in R^N. Advances in Differential Equations (SCI).
93. Cong Wang, Jiabao Su, The existence or nonexistence of solutions for some equations involving weighted critical exponents on the unit ball. Ricerche di Matematica, online published.
92. Lanxin Huang, Jiabao Su, Ground state solutions and multiple positive solutions for nonhomogeneous Kirchhoff equation with Berestycki-Lions type conditions, Demonstratio Mathematica, to appear.
91.Yao Du, Jiabao Su, The Schrodinger-Poisson system on R^3 with multiple weighted critical exponents. Differential and Integral Equations, 37, 7/8(2024), 423--546, (SCI).
90. Mingzheng Sun, Jiabao Su, Rushun Tian, Five nontrivial solutions of superlinear elliptic problem. Journal of Functional Analysis, 286, 4(2024), 110266 (SCI).
89 Yutong Chen, Jiabao Su, Resonant problems for non-local elliptic operators with unbounded nonlinearities. Electronic Research Archive, 31:9(2023), 5716--5731. (SCI).
88. Yao Du, Jiabao Su, Cong Wang, The quasilinear Schrodinger--Poisson system. Journal of Mathematical Physics, 64 (2023), 071502 (SCI).
87.Yutong Chen, Jiabao Su, Mingzheng Sun, Rushun Tian, Corrigendum to ``Multiple solutions for the coercive semilinear elliptic equations'' [J. Math. Anal. Appl. 487 (2) (2020) 124031]. Journal of Mathematical Analysis and Applications, 526 (2023), 127378.
86. Cong Wang, Jiabao Su, The ground states of quasilinear Henon equation with double weighted critical exponents. Proceedings of Royal Society Edinburgh Section A: Mathematics, 153, 3(2023), pp. 1037--1044,
85. Cong Wang, Jiabao Su, Weighted critical Henon equations with p-Laplacian on the unit ball in R^N. Journal d'Analyse Math\'ematique, 149, 2 (2023), 643--676.
84. Lanxin Huang, Jiabao Su, Multiple solutions for nonhomogeneous quasilinear Schrodinger-Poisson system. Journal of Applied Analysis and Computation, 13, 3(2023), 1597--1612(SCI)
83. Yao Du, Jiabao Su, Ground state solutions for Schrodinger-Poisson systems on R^3 with a weighted critical exponent. Mathematical Methods in the Applied Sciences, 46,6(2023), 7466--7488(SCI).
82 Lanxin Huang, Jiabao Su, Multiple solutions for nonhomogeneous Schrodinger-Poisson system with p-Laplacian. Electronic Journal of Differential Equations, 2023(2023), No.28, pp 1-14.
81. Cong Wang, Jiabao Su, The ground states of H\'enon equations for p-Laplacian in R^N involving upper weighted critical exponents. Communications in Nonlinear Science and Numerical Simulation, 120(2023), 107146.
80.Yutong Chen, Jiabao Su, Mingzheng Sun, Rushun Tian, Nontrivial solutions of elliptic systems with nonlinearities may not have asymptotic limits. Journal of Mathematical Analysis and Applications, 520(2023), No. 126907
79. Cong Wang and Jiabao Su, Positive radial solutions of critical Henon equations on the unit ball in R}^N. Mathematical Methods in the Applied Sciences, 45, 17(2022), 11769--11806
78. Jiabao Su, Cong Wang, Weighted critical exponents of Sobolev type embeddings for radial functions. Advanced Nonlinear Studies, 2022; 22: 143--158.
77. Cong Wang, Jiabao Su, The semilinear elliptic equations with double weighted critical exponents. Journal of Mathematical Physics, 63(2022), 041505.
76. Yao Du, Jiabao Su, Cong Wang, On the critical Schrodinger-Poisson system with p-Laplacian. Communications in Pure and Applied Analysis, 21, 4(2022), 1329--1342
75. Yao Du, Jiabao Su, Cong Wang, On a quasilinear Schr¨odinger–Poisson system.
Journal of Mathematical Analysis and Applications, 505 (2022), No.125446.
74. Mingzheng Sun, Jiabao Su, Leiga Zhao, Some bifurcation results and multiple solu- tions of the p-Laplacian equations. Topological Methods in Nonlinear Analysis, 58,2(2021),353–366(SCI).
73. Mingzheng Sun, Jiabao Su, Binlin Zhang, Critical groups and multiple solutions for Kirchhoff type equations with critical exponents. Communications in Contem- porary Mathematics, 23, 07(2021), No.2050031, 20pp.
72. Yutong Chen, Jiabao Su, Mingzheng Sun, Rushun Tian, The elliptic equation in- volving the square root of the Laplacian without asymptotic limits. Special Issue in honor of Alan C. Lazer. Electronic Journal of Differential Equations, Special Issue 01 (2021), pp. 115–134(SCI).
71. Yao Du and Jiabao Su, Ground state solutions for Schr¨odinger-Poisson systems with multiple weighted critical exponents. NoDEA Nonlinear Differential Equations and Applications, 28(2021), No.66, 33pp.
70. Cong Wang, Jiabao Su, The ground state solutions of H´enon equation with upper weighted critical exponents. Journal of Differential Equations, 302(2021), 444– 473.
69. Yutong Chen, Jiabao Su, Mingzheng Sun, Rushun Tian, Multiple solutions of some linearly coupled elliptic systems. Acta Matematica Scientia, 41B, 4(2021), 1141–1150.
68. Yutong Chen, Jiabao Su, Bounded resonant problems driven by fractional Lapla- cian. Topological Methods in Nonlinear Analysis, 57, 2(2021), 635–661.
67. Yutong Chen, Jiabao Su, Nontrivial solutions for the fractional Laplacian problems without asymptotic limits near both infinity and zero. Discrete and Continuous Dynamic Systems-S, 14(6)(2021), 1837–1855.
66. Yao Du, Jiabao Su, Cong Wang, The Schr¨odinger–Poisson system with p-Laplacian.
Applied Mathematics Letters, 120(2021), No.107286, 7pp.
65. Cong Wang, Jiabao Su, Critical exponents of weighted Sobolev embeddings for radial functions. Applied Mathematical Letters, 107 (2020), No.106848(SCI1).
64. Yutong Chen, Jiabao Su, Mingzheng Sun, Rushun Tian, Multiple solutions for the coercive semilinear elliptic equations. Journal of Mathematical Analysis and Applications, 487(2020), 124031. (SCI2).
63. Jiabao Su, Rushun Tian, Leiga Zhao, Bifurcations of elliptic systems with linear couplings. Applied Mathematical Letters, 100, (2020), No.106042. (SCI1).
62. Jiabao Su, Rushun Tian, Zhi-Qiang Wang, Positive solutions of doubly coupled mul- ticomponent nonlinear Schr¨odinger systems. Discrete and Continuous Dynamic Systems-S, 12,7(2019), pp. 2143–2161 (SCI4)
61. Yutong Chen and Jiabao Su, Multiple solutions for the fractional Laplacian problems with different asymptotic limits near infinity. Applied Mathematical Letters, 76(2018), 60–65. (SCI1) IF:2.233
60. Yutong Chen, Jiabao Su and Huanhong Yan, Existence and multiplicity results for nonlinear equations involving the square root of the Laplacian. Electronic Journal of Differential Equations, 2017(2017),234,1–26.(SCI4)
59. Zhanping Liang, Yuanmin Song, Jiabao Su, Existence of solutions to (2, p)-Laplacian equations by Morse theory. Electronic Journal of Differential Equations, 2017 (2017), 185, 1–9. (SCI4)
58. Yutong Chen and Jiabao Su, Resonant problems for fractional Laplacian. Com- munications in Pure and Applied Analysis, 16,1(2017), 163–187(SCI3).
57. Mingzheng Sun, Jiabao Su and Hongrui Cai, Multiple solutions for the p-Laplacian equations with concave nonlinearities via Morse theory. Communications in Con- temporary Mathematics, Vol. 19, No. 3 (2017) 1650014. (SCI3)
56. Mingzheng Sun, Jiabao Su and Leiga Zhao, Solutions of a Schrodinger-Poisson system with combined nonlinearities. Journal of Mathematical Analysis and Applica- tions, 442(2016), 385–403(SCI2)
55. Leiga Zhao, Jiabao Su and Caiyun Wang, On the existence of solutions for quasi- linear elliptic problems with radial potentials on exterior ball. Mathematische Nachrichten, 289,4(2016): 501–514(SCI4).
54. Anran Li and Jiabao Su, Multiple nontrivial solutions to a p-Kirchhoff equation.
Communications in Pure and Applied Analysis, 15 (2016), 91–102.(SCI2)
53. Anran Li and Jiabao Su, Existence and multiplicity of solutions for Kirchhoff-type equation with radial potentials in R3. Zeitschrift fuer Angewandte Mathematik und Physik, 66,6(2015), 3147–3158.(SCI2)
52. Mingzheng Sun, Meiling Zhang and Jiabao Su, Critical groups at zero and multiple solutions for a quasilinear elliptic equations. Journal of Mathematical Analysis and Applications, 428, 1(2015), 696–712(SCI2).
51. Mingzheng Sun, Jiabao Su and Leiga Zhao, Infinitely many solutions for a Schr¨odinger- Poisson system with concave and convex nonlinearities. Discrete and Continuous Dynamic Systems, 35, 1(2015), 427–440(SCI3)
50. Anran Li, Hongrui Cai and Jiabao Su, Quasilinear elliptic equations with singu- lar potentials and bounded discontinuous nonlinearities. Topological Methods in Nonlinear Analysis, 43, 2(2014), 439–450(SCI3)
49. Zhanping Liang and Jiabao Su, Solutions to inhomogeneous quasilinear elliptic prob- lems with concave-convex type nonlinearities. Acta Mathematica Scientia, 2014, 34A(2):217–226.
48. Mingzheng Sun and Jiabao Su, Nontrivial solutions of a semilinear elliptic prob- lem with resonance at zero. Applied Mathematical Letters, 34(2014),60–64. (SCI2)
47. Anran Li, Jiabao Su and Leiga Zhao, Existence and multiplicity of solutions of Schr¨odinger-Poisson systems with radial potentials. Proceedings of the Royal So- ciety of Edinburgh: Section A Mathematics. 144, 2(2014),319–332.(SCI3)
46. Hongrui Cai, Jiabao Su and Yang Sun, Sobolev type embeddings and an inho- mogeneous quasilinear elliptic equation on RN with singular weights. Nonlinear Analysis, 96(2014), 59–67.(SCI2)
45. Hongrui Cai and Jiabao Su, Gradient systems with sublinear term near the origin and asymptotically linear term near the infinity. Boundary Value Problems, 2013 (1): 280 (SCI2)
44. Anran Li and Jiabao Su, Superlinear gradient system with a parameter. Boundary Value Problems, 2012 (1): 110.(SCI2)
43. Zhanping Liang and Jiabao Su, Existence of solitary waves to a generalized Kadomtsev- Petviashvili equation. Acta Mathematica Scientia, 32B(3)(2012), 1149–1156(SCI4).
42. Jiabao Su, Quasilinear elliptic equations on RN with singular potentials and bounded nonlinearity. Zeitschrift fuer Angewandte Mathematik und Physik, 63(2012), 51–62, Erratum: 63-64(SCI2).
41. Leiga Zhao, Anran Li and Jiabao Su, Existence and multiplicity results for quasi- linear elliptic exterior problems with nonlinear boundary conditions. Nonlinear Analysis, 75(2012), 2520–2533 (SCI2).
40. Jiabao Su, Rushun Tian, Weighted Sobolev type embeddings and coercive quasi- linear elliptic equations on RN . Proceedings of the American Mathematical Society, 140(2012), 891–903.(SCI3)
39. Xiaoli Li, Jiabao Su and Rushun Tian, Multiple periodic solutions of the second order Hamiltonian systems with superlinear terms. Journal of Mathematical Analysis and Applications, 385(2012), 1–11 (SCI2).
38. Jiabao Su, Ruiyi Zeng, Multiple periodic solutions of superlinear ordinary differential equations with parameter, Nonlinear Analysis, 74 (2011), 6442-6450. (SCI)
37. Lina Lu¨, Jiabao Su, Solutions to a gradient system with resonance at both zero and infinity. Nonlinear Analysis, 74 (2011), 5340–5351(SCI).
36. Zhaoli Liu, Jiabao Su and Zhi-Qiang Wang, Elliptic systems on RN with nonlinear- ities of linear growth. Progress in variational methods, 90–106, Nankai Ser. Pure Appl. Math. Theoret. Phys., 7, World Sci. Publ., Hackensack, NJ, 2011.
35. Jiabao Su, Zhi-Qiang Wang, Sobolev type embedding and quasilinear elliptic e- quations with radial potentials. Journal of Differential Equations, 250(2011), 223-242 (SCI).
34. Zhanping Liang and Jiabao Su, Critical point theorem for asymptotically quadratic functional without compactness. Journal of Mathematical Analysis and Appli- cations, 370(2010), 649–658(SCI).
33. Jiabao Su and Rushun Tian, Weighted Sobolev embeddings and radial solutions of inhomogeneous quasilinear elliptic equations. Communications in Pure and Applied Analysis, 9,4(2010),885–904.(SCI).
32. Zhanping Liang and Jiabao Su, Multiple solutions for semilinear elliptic boundary value problems with double resonance. Journal of Mathematical Analysis and Applications, 354(2009), 147–158 (SCI).
31. Zhaoli Liu, Jiabao Su and Zhi-Qiang Wang, Solutions of elliptic problems with linearly bounded nonlinearities. Calculus of Variations and Partial Differential Equations, 35, 4(2009), 463–480. (SCI).
30. Jiabao Su and Leiga Zhao, Multiple periodic solutions of ordinary differential equa- tions with double resonance. Nonlinear Analysis, 70(2009), 1520–1527(SCI).
29. Zhaoli Liu, Jiabao Su and Zhi-Qiang Wang, A twist condition and periodic solu- tions of Hamiltonian systems. Advances in Mathematics, 218, 6(2008), 1895– 1913(SCI).
28. Jiabao Su, Zhi-Qiang Wang and Michel Willem, Nonlinear Schrodinger equations with unbounded and decaying radial potentials. Communications in Contempo- rary Mathematics, 9,4(2007), 571–583. (SCI)
27. Jiabao Su and Zhaoli Liu, A Bounded Resonance Problem for Semilinear Elliptic Equations. Discrete and Continuous Dynamic Systems, 19,2(2007), 431– 445.(SCI)
26. Jiabao Su, Zhi-Qiang Wang and Michel Willem, Weighted Sobolev embedding with unbounded and decaying radial potentials. Journal of Differential Equations, 238, 1(2007), 201-219 (SCI).
25. P. H. Rabinowitz, Jiabao Su and Zhi-Qiang Wang, Multiple solutions of superlinear elliptic equations. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 18 (2007), no. 1, 97–108.(SCI)
24. Zhaoli Liu, Jiabao Su and Tobias Weth, Compactness results for Schrodinger equa- tions with asymptotically linear terms. Journal of Differential Equations, 231, 2(2006),501–512.(SCI)
23. Jiabao Su and Leiga Zhao, An elliptic resonance problem with multiple solutions, Journal of Mathematical Analysis and Applications, 319, 2(2006), 604–616. (SCI)
22. Jiabao Su and Hong Li, Multiplicity results for the two-point boundary value prob- lems at resonance. Acta Mathematica Scientia, Vol.26,1(2006),152-162.(SCIE)
21. Zhaoli Liu and Jiabao Su, Solutions of some semilinear elliptic problems with terms of arbitrary growth. Discrete and Continuous Dynamic Systems, 10,3(2004), 617-634. (SCI) )
20. Jiabao Su, Nontrivial critical points for asymptotically quadratic functional at reso- nance. Morse theory, minimax theory and their applications to nonlinear differential equations, 225–234, New Stud. Adv. Math., 1, Int. Press, Somerville, MA, 2003.
19. Quansen Jiu and Jiabao Su, Existence and multiplicity results for perturbations of the p-Laplacian, Journal of Mathematical Analysis and Applications, 281, 2(2003), 587–601. (SCI)
18. Jiabao Su, Multiplicity Results for Asymptotically Linear Elliptic Problems at Res- onance, Journal of Mathematical Analysis and Applications, 278, 2(2003), 397–408. (SCI)
17. Jiabao Su and Zhaoli Liu, Nontrivial Solutions of Perturbed of p-Laplacian on RN .
Mathematische Nachrichten, Vol.248-249,(2003), 190–199. (SCI)
16. Jiabao Su, Existence and multiplicity results for classes of elliptic resonant prob- lems, Journal of Mathematical Analysis and Applications, 273 (2002), 565– 579.(SCI)
15. Didier Smets, Jiabao Su and Michel Willem, Nonradial ground states for the H´enon equations, Communications in Contemporary Mathematics, 4, 3(2002), 467–
480. (SCI)
14. Shujie Li, K. Perera and Jiabao Su. On the role played by the Fucik spectrum in the determination of critical groups in elliptic problems where the asymptotic limits may not Exist. Nonlinear Analysis, 49, 5(2002), 603–611. (SCI)
13. Jiabao Su, Semilinear elliptic Boundary value problems with double resonance be- tween two consecutive eigenvalues, Nonlinear Analysis, 48, 6(2002), 881–895. (SCI)
12. Shujie Li, K.Perera and Jiabao Su, Computations of critical groups in elliptic bound- ary value problems where the asymptotic limits may not exist. Proceedings of Royal Society Edinburgh (Section A) Mathematics. 131, 3(2001), 721-
732. (SCI)
11. Jiaquan Liu and Jiabao Su, Remarks on multiple nontrivial solutions for quasi-linear resonant problems. Journal of Mathematical Analysis and Applications. 258 (2001), 209–222. (SCI)
10. Jiabao Su and Chunlei Tang, Multiplicity results for semilinear elliptic equation- s with resonance at higher eigenvalues, Nonlinear Analysis 44, 3(2001), 311– 321.(SCI)
9. Jiabao Su and Yongqing Li, A note on a semilinear elliptic problem at resonance(in Chinese). Acta Mathematica Sinica, 43,6(2000) 1135–1142.(in Chinese)
8. Jiabao Su, Existence of nontrivial periodic solutions for a class of resonance Hamil- tonian systems. Journal of Mathematics Analysis and Applications, 233, 1(1999),1–25(SCI).
7. Jiabao Su, Nontrivial periodic solutions for the asymptotically linear Hamiltoni- an systems with resonance at infinity. Journal of Differential Equations, 145, 2(1998),252–273. (SCI)
6. Jiabao Su, Semilinear elliptic resonant problems at higher eigenvalues with Un- bounded terms, Acta Mathematica Sinica, New series. 14,3(1998), 411– 418(SCIE).
5. Jiabao Su, Semilinear elliptic resonant problems with Unbounded terms(in Chinese),
Acta Mathematica Sinica, 41,4(1998),715–720. 1135-1142.
4. Shujie Li and Jiabao Su, Existence of multiple solutions of a two-point boundary value problem at resonance. Topological Methods in Nonlinear Analysis, 10, 2(1997),123–135. (SCI).
3. Shujie Li and Jiabao Su, Existence of multiple critical points for asymptotically quadratic functional with applications. Abstract and Applied Analysis, 1(1996), 293–305.
2. Bingyou Li and Jiabao Su, Transfer open or closed set-valued mapping and gener- alization of H-KKM theorem with applications, Applied Mathematics and Me- chanics, 15, 10(1994), 981-989.(SCI).
1. Jiabao Su, Generalized H-KKM theorem with applications, Hebei Shifan Daxue Xuebao, (Ziran Kexue Ban), 18 , 4(1994), 1–4(in Chinese).


多次教本科生数学分析的教学。后期主要承担本科生泛函分析的教学。


国家自然科学基金面上项目,主持、两类非线性变分问题研究,45万,2023.1.1--2026.12.31
国家自然科学基金面上项目:参加、临界点理论与分歧理论在椭圆型方程组的应用, 2022.1–2025.12。
国家自然科学基金面上项目:主持、临界点理论与变分问题(2018.1-2021.12)。
北京市教委-市自然基金委联合资助项目: 主持、Morse理论与椭圆型变分问题(2020.1- 2022.12)。
国家自然科学基金面上项目:参加、几类非线性薛定谔方程及方程组的变分法研究(2017.1-2020.12)。
北京市教委-市自然科学基金联合资助重点项目:主持、临界点理论与变分问题(2015.1- 2017.12)。
国家自然科学基金面上项目:主持、非线性变分问题研究(2013.1-2016.12)。
国家自然科学基金面上项目:参加、强不定与非紧的变分问题(2012.1-2015.12)。
教育部创新团队:参加、几何与分析(2012.1-2014.12)。
北京市人才强教深化建设项目-创新团队:主持、变分理论与拓扑学(2011.1-2013.12)。
北京市教委科研重点项目:主持、变分法-理论与应用(2010.1-2012.12)。
国家自然科学基金重点项目:参加、非线性变分问题的若干前沿课题(2009.1–2012.12)。
教育部高校博士点基金:主持 、非线性变分问题(2008.1-2010.12)。
北京市自然科学基金:主持、非线性薛定鄂方程和半线性变分问题之研(2008.1-2010.12)。
教育部留学回国人员科研启动基金:主持、非线性分析(2008.1-2010.12)。
人事部留学人员科技择优重点项目:主持、临界点理论及应用(2007.8-2009.12)。
北京市教委重点科研项目:参加、非线性问题中拓扑方法和变分方法(2006.1-2008.12)。
北京市组织部优秀人才专项基金A:主持、非线性分析及其应用(2006.1-2007.12)。
国家自然科学基金项目:主持、非线性变分问题若干前沿课题之研究(2005.1-2007.12)。
北京市自然科学基金:主持、具有变分结构微分方程若干问题(2005.1-2007.12)。
北京市教委科研项目:主持、非线性变分问题(2005.1-2007.12)。
北京市教委重点科研项目:参加(2006.1-2008.12)。
北京市组织部优秀人才专项基金B、主持、临界点理论与变分方法(2003.1-2004.12)。
北京市教委重点科研项目:参加、数学物理中的若干问题(2003.1-2005.12)。
北京市自然科学基金:主持、临界点理论与非线性微分方程(2002.1-2004.12)。
北京市教委科研项目:参加、非线性分析中的算子理论与变分方法(2002.1-2004.12)。
国家自然科学基金项目:参加、非线性分析中的半群方法与变分方法II(2001.1-2003.12)。
国家自然科学基金项目:参加、非线性分析中的半群方法与变分方法I(1998.1-2000.12)。